Translator Disclaimer
October 2020 Boundary limits of monotone Sobolev functions for double phase functionals
Yoshihiro Mizuta, Tetsu Shimomura
Osaka J. Math. 57(4): 819-826 (October 2020).

Abstract

Our aim in this paper is to deal with boundary limits of monotone Sobolev functions for the double phase functional $\Phi_{p,q}(x,t) = t^{p} + (b(x) t)^{q}$ in the unit ball ${\bf B}$ of ${\mathbb R}^n$, where 1 < $p$ < $q$ < $\infty$ and $b(\cdot)$ is a non-negative bounded function on ${\bf B}$ which is Hölder continuous of order $\theta \in (0,1]$.

Citation

Download Citation

Yoshihiro Mizuta. Tetsu Shimomura. "Boundary limits of monotone Sobolev functions for double phase functionals." Osaka J. Math. 57 (4) 819 - 826, October 2020.

Information

Published: October 2020
First available in Project Euclid: 9 October 2020

zbMATH: 1439.31007
MathSciNet: MR4160336

Subjects:
Primary: 31B15, 31B25

Rights: Copyright © 2020 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.57 • No. 4 • October 2020
Back to Top